# SDR UIEA2021090801987

- Difficulty date: September 7, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Malfunctioned
- Location: Crew
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW O2 INDICATION INOP.( TRANSFERRED TO MDDR 153132 IAW MEL 35-11-02-01, CAT B.  /  REMOVED AND REPLACED AVERAGING UNIT IAW AMM 35-11-06. THIS CLEARS MDDR 153132. )
